# SDR SWIA20231027802

- Difficulty date: August 2, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE RIB AT WS130.0 HAS A CRACK   (C-CHECK RO 10/29/2023)   REPAIRED CRACKED RH TRAILING EDGE RIB AT W.S. 130.0 PER MHIRJ REO 601R-57-51-1022 REV -- DATED 2023-08-07COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIRCOMPLIED WITH SKYWEST FORM M-337
